# SDR HNAA2013062800372

- Difficulty date: June 28, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 61,856 hours, 69,513 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: M15853505
- Condition: Failed
- Location: Wx Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR WILL NOT TEST OR PAINT GROUND.  R & R WEATHER RADAR RT IAW MM 34-41-04 AND PB 34-18.  OPS CHECKED GOOD.
